Virginia, 2004

Damaging Wind in Virginia, June 14, 2004

June 14, 2004 · NWS MRX · 1 event in 1 county or zone

1 thunderstorm wind, as filed by the National Weather Service.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
$10,000
Crop damage
None recorded
Events
1

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Morristown, TN wrote its last area forecast discussion before the first event at Jun 14, 2:28 PM EST, 2 hours 37 minutes earlier.

Area forecast discussion, Jun 14, 2:28 PM EST, 2 hours 37 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MORRISTOWN TN
328 PM EDT MON JUN 14 2004

.SHORT TERM...(MONDAY NIGHT THROUGH TUESDAY)...EXPECTED COVERAGE OF
PRECIPITATION DID NOT DEVELOP AS WIDESPREAD AS EARLIER THOUGHT
TODAY. DESPITE ABUNDANT MOISTURE IN THE REGION...LITTLE CONVECTION
HAS FIRED UP TODAY.  AS A RESULT...HAVE NOT GONE VERY HIGH ON POPS
THIS EVENING...BUT KEPT THEM IN THE LIKELY CATEGORY. FOR
TOMORROW...SHOWERS AND THUNDERSTORMS MOVE FROM SOUTH TO NORTH AND
ARE PROGGED TO ENTER OUR FA BY 12Z. AROUND 10Z HAVE STARTED LIKELY
POPS SOUTH AND THEN INCREASED THROUGHOUT THE DAY MOST AREAS ASIDE
FROM NORTHERN PLATEAU AND LEE AND WISE COUNTIES IN SW VA. THIS WAS
DONE AS IT IS EXPECTED THAT THE STORMS WILL HAVE SOMEWHAT OF A NE
COMPONENT TO THEIR MOTION AND WILL JUST MISS THOSE AREAS. POPS RISE
TO 70 IN THE MOUNTAINS TOMORROW AND 60 VALLEY AREAS. FOR
TEMPS...USED A COMBINATION OF THE ETA AND GFS VALUES AS PREVIOUS
NIGHTS MINS HAVE NOT DROPPED AS LOW AS THE MAV HAS FORECASTED.

FORECAST REASONING...LOOKING AT THE ETA AND GFS ONE IS PRESENTED
WITH TWO DIFFERENT WEATHER PICTURES. THE GFS...BEING THE WETTER OF
THE TWO MODELS HAS PLACED TWO BLOBS OF PRECIPITATION IN THE
SOUTHEAST.  ONE OVER NE GA AND THE OTHER OVER NW ALABAMA AT 12Z
TUESDAY. THESE AREAS OF PRECIP CONTINUE TO WORK TO THE NE AND BY 18Z
EXTEND FROM AN AVL TO BNA LINE. QPF VALUES IN THESE AREAS EXCEED 1.9
INCHES. BY 00Z THESE BLOBS HAVE MOVED ON AND WEAKENED
CONSIDERABLY. THINK THE GFS IS DOING WHAT IT HAS DONE MOST OF THE
LAST MONTH AND OVERDONE ITS PRECIP FORECAST. SO HAVE DISCOUNTED THE
HEAVY RAIN EVENT AND THE BROAD BRUSHED PRECIPITATION FIELD.  THE ETA
MODEL...WHICH WAS RELIED ON HEAVILY FOR THIS FORECAST...IS NOT AS
WET BUT STILL IN TIMING WITH THE GFS MOVEMENT OF THE SYSTEM.  THE
ETA STARTS PRECIP DOWN IN CHA AROUND 10Z...AND HAVE ACCORDINGLY
RAISED POPS TO LIKELY AT THAT TIME. THE ETA MOVES THE PRECIP UP INTO
THE TENNESSEE VALLEY AND SLOWLY WEAKENS IT BY NIGHTFALL. MOST OF THE
PRECIP AGAIN...FORECASTED BY THE ETA REMAINS OFF THE PLATEAU AREAS
AND THIS IS WHY HAVE NOT RAISED POPS TO LIKELY ON THE PLATEAU.

AS FAR AS MOS NUMBERS GO...FOR THE LAST FEW DAYS THE MAV POPS HAVE
BEEN EXTREMELY HIGH.  FOR TOMORROW...VALUES OF 100 POP DOWN SOUTH ON
THE MAV CONTRAST GREATLY WITH THE 80 POPS FROM THE ETA. THE ETA ALSO
DECREASES POPS QUICKER THAN THE GFS...WHICH WANTS TO LINGER PRECIP
IN THE FA. FORECAST PROBLEM COMES DOWN TO WHETHER OR NOT TO PLAY A
POP GAME AND GO WITH HIGHER NUMBERS.  BASED ON THE LAST COUPLE OF
DAYS AND EXPERIENCE...WILL NOT GO WITH THE HIGH POPS SUGGESTED BY
THE MODELS. ETA MODEL SEEMS TO BE PERFORMING BEST AT THIS TIME AND
WAS USED TO MAINLY DEVELOP THE FORECAST FOR THE SHORT TERM.

A FLOOD WATCH WAS CONSIDERED...BUT DUE TO THE SPOTTY NATURE OF THE
SHOWERS SEEN TODAY AND THE FACT THAT THE ETA MODEL WAS THE MODEL OF
CHOICE FOR THIS FORECAST...BACK OFF OF THE WATCH. HOWEVER...SOME
LOCATIONS MAY SEE SOME FLOODING PROBLEMS IF HEAVY RAIN OCCURS IN THE
NORMALLY FLOOD PRONE PLACES.  FOR MORE INFORMATION ON FLOODING
CONCERNS...CHECK THE HAZARDOUS WEATHER OUTLOOK ISSUED BY THIS OFFICE AT
AWIPS HEADER MEMHWOMRX OR WMO HEADER FLUS44 KMRX.

.LONG TERM...(TUESDAY NIGHT THROUGH MONDAY)...SCATTERED ACTIVITY
SHOULD CONTINUE INTO TUESDAY EVENING...WITH THE HIGHEST POPS IN THE
MOUNTAINS.  WILL KEEP 20 POPS FOR AFTER MIDNIGHT WITH MOISTURE
LINGERING.  ANOTHER SHORTWAVE MOVES IN ON WEDNESDAY...WILL KEEP
CHANCE POPS GOING DURING THE AFTERNOON AND EVENING HOURS AND DRY
AFTER MIDNIGHT.  A COLD FRONT APPROACHES ON THURSDAY...WILL KEEP
CHANCE POPS GOING ON THURSDAY AND FRIDAY.  FRONT LINGERS IN REGION
ON SATURDAY...WILL CONTINUE WITH THE CHANCE POPS.  ANOTHER COLD
FRONT MOVES IN ON SATURDAY NIGHT...BRINGING MORE SCATTERED ACTIVITY
SATURDAY NIGHT AND SUNDAY.  FRONT PUSHES OUT SUNDAY NIGHT...SHOULD
BE DRY BY SUNDAY NIGHT AND MONDAY.

&&

.PRELIMINARY POINT TEMPS/POPS...
CHATTANOOGA AIRPORT, TN             72  79  72  87 /  60  60  40  40
KNOXVILLE MCGHEE TYSON AIRPORT, TN  71  80  70  86 /  50  60  40  40
OAK RIDGE, TN                       70  79  70  85 /  50  60  40  40
TRI CITIES AIRPORT, TN              68  79  68  84 /  50  60  40  40

&&

.MRX WATCHES/WARNINGS/ADVISORIES...
NC...NONE.
TN...NONE.
VA...NONE.

&&

KG/BB/GH
Hazardous weather outlook, Jun 14, 2:00 PM EST, 3 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MORRISTOWN TN
300 PM EDT MON JUN 14 2004

NCZ060-061-TNZ012>018-035>047-067>074-081>087-098>102-VAZ001-002-005-
006-008-151000-
ANDERSON TN-BLEDSOE TN-BLOUNT SMOKY MOUNTAINS TN-BRADLEY TN-
CAMPBELL TN-CHEROKEE NC-CLAIBORNE TN-CLAY NC-
COCKE SMOKY MOUNTAINS TN-EAST POLK TN-GRAINGER TN-HAMBLEN TN-
HAMILTON TN-HANCOCK TN-HAWKINS TN-JEFFERSON TN-JOHNSON TN-KNOX TN-
LEE VA-LOUDON TN-MARION TN-MCMINN TN-MEIGS TN-MORGAN TN-
NORTH SEVIER TN-NORTHWEST CARTER TN-NORTHWEST COCKE TN-
NORTHWEST GREENE TN-NORTHWEST MONROE TN-NW BLOUNT TN-RHEA TN-
ROANE TN-RUSSELL VA-SCOTT VA-SCOTT TN-SEQUATCHIE TN-
SEVIER SMOKY MOUNTAINS TN-SOUTHEAST CARTER TN-SOUTHEAST GREENE TN-
SOUTHEAST MONROE TN-SULLIVAN TN-UNICOI TN-UNION TN-WASHINGTON VA-
WASHINGTON TN-WEST POLK TN-WISE VA-
300 PM EDT (405 AM CDT) MON JUN 14 2004

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST TENNESSEE...SOUTHWESTERN
VIRGINIA AND EXTREME SOUTHWESTERN NORTH CAROLINA.

.DAY ONE (TODAY AND TONIGHT)...

SHOWERS AND THUNDERSTORMS WILL CONTINUE TO DEVELOP ACROSS THE REGION
...INCREASING IN COVERAGE BY EARLY EVENING. AS THE NIGHT PROGRESSES
...THESE STORMS AND SHOWERS WILL BECOME MOST WIDESPREAD IN THE
HIGHER TERRAIN AND IN SOUTHWEST VIRGINIA AND NORTHEAST TENNESSEE.
LOCALLY HEAVY RAINS WILL BE POSSIBLE WITH ANY THUNDERSTORM...BUT
ESPECIALLY IN THE APPALACHIAN MOUNTAINS. RAIN RATES IN THE HEAVIEST
SHOWERS COULD EXCEED ONE INCH PER HOUR...AND OVER TWO INCHES IN
THREE HOURS. MOST SHOWERS AND STORMS WILL BE MOVING NORTHEAST AT
AROUND 25 MPH.

IF YOU LIVE IN AN AREA THAT IS NORMALLY FLOOD PRONE...OR IF YOU HAVE
HAD FLOODING RECENTLY...BE VERY CAREFUL. THERE IS A POTENTIAL FOR
LOCAL FLOODING TONIGHT AND TUESDAY. IF YOU COME TO A FLOODED OR
CLOSED ROAD...TURN AROUND DONT DROWN

A FEW STORMS MAY BECOME STRONG ENOUGH MONDAY EVENING TO PRODUCE
SMALL HAIL OR MODERATE GUSTY WINDS. THESE...HOWEVER...WILL BE ISOLATED
AND WILL NOT LAST LONG.

.DAYS TWO THROUGH SEVEN (TUESDAY THROUGH SUNDAY)...

SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS WILL CONTINUE AT
LEAST THROUGH THURSDAY...WITH THE THREAT OF LOCALLY HEAVY RAINS
REMAINING GREATER THAN THE LIKELIHOOD OF SEVERE THUNDERSTORMS.

MOISTURE ASSOCIATED WITH A LOW PRESSURE SYSTEM IN THE GULF COAST
REGION...AND A COLD FRONT SAGGING SOUTHWARD FROM THE OHIO VALLEY
REGION...WILL BE THE MAIN FEATURES RESPONSIBLE FOR THE WET WEATHER.
THE CHANCES OF SHOWERS AND STORMS MAY DIMINISH BY FRIDAY AND
SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.

STAY TUNED OR VISIT OUR WEBSITE AT WWW.SRH.NOAA.GOV/MRX.

BB/KG

In the hours before

Local storm report, Jun 14, 1:56 PM EST, 3 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
256 PM EDT MON JUN 14 2004

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0720 PM     TSTM WND DMG     9 NW MURPHY             35.19N 84.14W
06/12/2004                   CHEROKEE           NC   UTILITY COMPANY

            TWO TREES DOWN ON POWERLINES AT BEAR PAW VILLAGE.

0755 PM     TSTM WND DMG     9 W MAYNARDVILLE        36.25N 83.97W
06/12/2004                   UNION              TN   UTILITY COMPANY

            SEVERAL TREES AND POWERLINES DOWN ON AND ALONG HIGHWAY
            61.

0805 PM     TSTM WND DMG     TAZEWELL                36.46N 83.58W
06/12/2004                   CLAIBORNE          TN   DEPT OF HIGHWAYS

            SEVERAL TREES DOWN COUNTYWIDE ON ROADWAYS.

0805 PM     TSTM WND DMG     5 WSW NEW MARKET        36.07N 83.64W
06/12/2004                   JEFFERSON          TN   UTILITY COMPANY

            1 TREE AND POWERLINES DOWN ON BEAVER CREEK ROAD.

0805 PM     TSTM WND DMG     5 NNE NEW MARKET        36.17N 83.52W
06/12/2004                   JEFFERSON          TN   UTILITY COMPANY

            1 TREE AND POWERLINES DOWN NEAR GRAINGER COUNTY BORDER.

&&

FEF/MEP
Local storm report, Jun 14, 3:49 PM EST, 1 hour 16 minutes before
PRELIMINARY LOCAL STORM REPORT ... SUMMARY
NATIONAL WEATHER SERVICE MORRISTOWN TN
449 PM EDT MON JUN 14 2004

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0157 PM     TSTM WND DMG     SEYMOUR                 35.87N 83.77W
06/12/2004                   SEVIER             TN   LAW ENFORCEMENT

            TREE DOWN ON CHAPMAN HIGHWAY NEAR SEYMOUR.

0400 PM     TSTM WND DMG     BRISTOL VA              36.61N 82.17W
06/12/2004                   CITY OF BRISTOL    VA   DEPT OF HIGHWAYS

            TWO TREES DOWN NEAR BOYS CLUB IN CITY OF BRISTOL VA

0405 PM     TSTM WND DMG     5 W GLADE SPRING        36.79N 81.86W
06/12/2004                   WASHINGTON         VA   LAW ENFORCEMENT

            POWER LINES DOWN ON RICH VALLEY ROAD NEAR MEADOWVIEW.

0430 PM     TSTM WND DMG     WINFIELD                36.56N 84.45W
06/12/2004                   SCOTT              TN   LAW ENFORCEMENT

            TREE DOWN ON PLEASANT GROVE ROAD IN WINFIELD.

0430 PM     TSTM WND DMG     2 N ONEIDA              36.53N 84.51W
06/12/2004                   SCOTT              TN   DEPT OF HIGHWAYS

            NUMEROUS TREES DOWN ACROSS MAINLY NORTHERN PORTIONS OF
            THE COUNTY.

0500 PM     TSTM WND DMG     LENOIR CITY             35.80N 84.27W
06/12/2004                   LOUDON             TN   TRAINED SPOTTER

            SEVERAL WRIST SIZE LIMBS AND A LARGE UMBRELLA WITH STAND
            THROWN ACROSS YARD.

0505 PM     FLASH FLOOD      5 W GLADE SPRING        36.79N 81.86W
06/12/2004                   WASHINGTON         VA   LAW ENFORCEMENT

            SEVERAL PEOPLE TRAPPED IN LITTLE AND J STORE IN
            MEADOWVIEW. PARKING LOT UNDER 5 FEET OF WATER. MOST ROADS
            IN MEADOWVIEW CLOSED DUE TO FLOODING.

0545 PM     HAIL             PIKEVILLE               35.61N 85.20W
06/12/2004  0.75 INCH        BLEDSOE            TN   PUBLIC

            DIME TO PENNY SIZE HAIL AND AN APPLE TREE DOWN IN
            PIKEVILLE. REPORTED BY PUBLIC.

0550 PM     FLASH FLOOD      3 SW GLADE SPRING       36.76N 81.81W
06/12/2004                   WASHINGTON         VA   LAW ENFORCEMENT

            I-81 AT MILE MARKER 26, ONE LANE UNDER WATER. HILLMAN HWY
            AND HWY 11 UNDER WATER IN SEVERAL LOCATIONS.

0550 PM     TSTM WND DMG     PIKEVILLE               35.61N 85.20W
06/12/2004                   BLEDSOE            TN   LAW ENFORCEMENT

            TREE DOWN IN PIKEVILLE. REPORTED BY SHERIFFS OFFICE.

0607 PM     TSTM WND DMG     2 NW VONORE             35.62N 84.26W
06/12/2004                   MONROE             TN   FIRE DEPT/RESCUE

            3 BOATS BLOWN FROM DOCK, 3 CHIMNEYS BLOWN FROM HOMES,
            LOTS OF TREES DOWN, WIND ESTIMATED AT OVER 70 MPH.
            REPORTED BY TELLICO BOATER ALERT RESPONCE TEAM.

0620 PM     TSTM WND DMG     ONEIDA                  36.50N 84.51W
06/12/2004                   SCOTT              TN   LAW ENFORCEMENT

            NUMEROUS TREES DOWN ACROSS THE NORTH HALF OF THE COUNTY.

0655 PM     TSTM WND DMG     LA FOLLETTE             36.37N 84.13W
06/12/2004                   CAMPBELL           TN   LAW ENFORCEMENT

            NUMEROUS TREES DOWN ACROSS WEST HALF OF COUNTY.

0715 PM     TSTM WND DMG     KNOXVILLE               35.97N 83.95W
06/12/2004                   KNOX               TN   LAW ENFORCEMENT

            SEVERAL TREES DOWN ACROSS EAST HALF OF COUNTY.

0715 PM     HAIL             RUSSELLVILLE            36.26N 83.20W
06/12/2004  0.75 INCH        HAMBLEN            TN   TRAINED SPOTTER

            PENNY SIZE HAIL AT THE NATIONAL GUARD ARMORY IN
            RUSSELVILLE.

0720 PM     TSTM WND DMG     9 NW MURPHY             35.19N 84.14W
06/12/2004                   CHEROKEE           NC   UTILITY COMPANY

            TWO TREES DOWN ON POWERLINES AT BEAR PAW VILLAGE.

0730 PM     TSTM WND DMG     6 N MURPHY              35.18N 84.03W
06/12/2004                   CHEROKEE           NC   LAW ENFORCEMENT

            TREE DOWN ON DUKE LODGE ROAD.

0750 PM     TSTM WND DMG     MOSHEIM                 36.19N 82.96W
06/12/2004                   GREENE             TN   EMERGENCY MNGR

            NUMEROUS TREES DOWN IN AND AROUND MOSHEIM.

0755 PM     TSTM WND DMG     9 W MAYNARDVILLE        36.25N 83.97W
06/12/2004                   UNION              TN   UTILITY COMPANY

            SEVERAL TREES AND POWERLINES DOWN ON AND ALONG HIGHWAY
            61.

0800 PM     TSTM WND DMG     2 SE BLAINE             36.12N 83.67W
06/12/2004                   GRAINGER           TN   TRAINED SPOTTER

            HOME UNDER CONSTRUCTION ON RICHLAND ROAD TOTALLY
            DEMOLISHED.

0800 PM     TSTM WND DMG     BLAINE                  36.14N 83.69W
06/12/2004                   GRAINGER           TN   TRAINED SPOTTER

            THREE LARGE TREES DOWN IN BLAINE.

0805 PM     TSTM WND DMG     TAZEWELL                36.46N 83.58W
06/12/2004                   CLAIBORNE          TN   DEPT OF HIGHWAYS

            SEVERAL TREES DOWN COUNTYWIDE ON ROADWAYS.

0805 PM     TSTM WND DMG     GREENEVILLE             36.17N 82.82W
06/12/2004                   GREENE             TN   LAW ENFORCEMENT

            ONE TREE DOWN ON ERWIN HIGHWAY JUST NORTH OF GREENEVILLE.

0805 PM     TSTM WND DMG     5 WSW NEW MARKET        36.07N 83.64W
06/12/2004                   JEFFERSON          TN   UTILITY COMPANY

            1 TREE AND POWERLINES DOWN ON BEAVER CREEK ROAD.

0805 PM     TSTM WND DMG     5 NNE NEW MARKET        36.17N 83.52W
06/12/2004                   JEFFERSON          TN   UTILITY COMPANY

            1 TREE AND POWERLINES DOWN NEAR GRAINGER COUNTY BORDER.

0835 PM     TSTM WND DMG     HAYESVILLE              35.05N 83.82W
06/12/2004                   CLAY               NC   LAW ENFORCEMENT

            NUMEROUS TREES DOWN AT HIGH BRIDGE PARK IN HAYESVILLE.
            POSSIBLE TORNADO.

0905 PM     FLASH FLOOD      MOSHEIM                 36.19N 82.96W
06/12/2004                   GREENE             TN   EMERGENCY MNGR

            MIDDLE CREEK RD. DOWN TO ONE LANE DUE TO HIGH WATER. THIS
            LOCATION IS NEAR THE HIGHWAY 107 CROSS RD NEAR MOSHEIM.

0920 PM     FLASH FLOOD      MOSHEIM                 36.19N 82.96W
06/12/2004                   GREENE             TN   EMERGENCY MNGR

            MOTHER AND CHILD TRAPPED IN A MOBILE HOME ON DELANEY RD
            DUE TO VERY HIGH WATER.

0925 PM     FLASH FLOOD      MOSHEIM                 36.19N 82.96W
06/12/2004                   GREENE             TN   EMERGENCY MNGR

            RESIDENTIAL FLOODING ON SHAKLEFORD RD.

&&

MEP/FEF
Local storm report, Jun 14, 4:16 PM EST, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
516 PM EDT MON JUN 14 2004

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0453 PM     HAIL             KINGSPORT               36.53N 82.56W
06/14/2004  0.88 INCH        SULLIVAN           TN   PUBLIC

            NICKEL SIZE HAIL IN EAST KINGSPORT.

0510 PM     TSTM WND DMG     BRISTOL TN              36.57N 82.20W
06/14/2004                   SULLIVAN           TN   LAW ENFORCEMENT

            LOTS OF TREES DOWN COUNTY WIDE.

&&

MEP

The radar

The Jackson,KY radar (KJKL), 133 km away, was scanning. The volume nearest the first event began at 22:06 UTC.

Open the radar archive at this moment

Event by event

1 thunderstorm wind. Local standard time, as filed.

Thunderstorm Wind, Russell

When
June 14, 5:05 PM EST to 5:15 PM EST
Where
Russell County, Lebanon
Measured
65 kt (75 mph) estimated gust
Property damage
$10,000
Reported by
LAW ENFORCEMENT
Coordinates
36.900, -82.083

Several trees down countywide

What these are

Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Virginia in 2004Every state in 2004This day in weather historyWarnings in Virginia, June 2004

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5404433.